Nov 26, 2003
I am on 4mg of avandia to help facial lipoatrophy . I have been on it for about 9 months now and have not seen any improvement, maybe in fact a slight worsen (though that could be the meds or ?.) The meds I am on are the friendlier ones (abc, viread, viramune). My question is could the avandia be making the lipo worse? Is it worth staying on the avandia for at least a full year or just stop now since I am seeing no difference? I know it may take a year or more for some fat to recover. Thank you for your time.
Response from Dr. Moyle
The available data on avandia are conflicting and results of a large study are expected in Feb 04. I would stick with it for now and review the results with your doctor at that time. All the fat recovery studies suggest it talkes more than a year for recovering fat to become obvious
How long is Winstrol (stanazol) testable in body?
- Will There Be A Cure For Hpv In The Future?
- Will Bacterial Vaginosis Clear On Its Own?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
- What Does A Shingles Rash Look Like?
- What Doctor Treats Herpes?
- What Are Over The Counter Treatments For Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.